# SDR ASOA201101143

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 LBL 18.0 OTBD VERTICAL POST HAS INDICATION NOTED APPROX .2" IN LENGTH, 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS.  FAILED NDT INSPECTION.   REPAIRED  IAW AMM 51-23-00-390-804.
